MathSciNet Relay Station
MathSciNet bibliographic data
MR2135742 (2006e:18017) 18E10 (16G10 16G70 16W30 18E20)
Kleiner, Mark; Reiten, Idun Abelian categories, almost split sequences, and comodules. Trans. Amer. Math. Soc. 357 (2005), no. 8, 3201–3214 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement